# SDR 2013FA0000112

- Difficulty date: February 13, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N2284X
- Make and model: Cessna 337
- Aircraft serial: 3370184
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G243S
- Part serial: G02705745
- Condition: Failed
- Location: Master
- Part time: 50 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DIFFICULT TO START AND BATTERY NOT HOLDING A CHARGE.  BATTERY WAS SERVICED IAW MFG INSTRUCTIONS.  BATTERY LESS THAN 12 MONTHS OLD.
